Hdl Handle:
http://hdl.handle.net/10545/620892
Title:
On a result of Bunder involving Horadam sequences: A proof and generalization
Authors:
Larcombe, Peter J.; Bagdasar, Ovidiu ( 0000-0003-4193-9842 )
Abstract:
This note introduces, proves, extends empirically and generalizes a short 1975 offering of M.W. Bunder who, in this journal, gave an isolated observation involving Horadam sequences on which work has been conducted for nearly half a century.
Affiliation:
University of Derby
Citation:
Larcombe, P. J. and Bagdasar, O. (2013) 'On a result of Bunder involving Horadam sequences: A proof and generalization', Fibonacci Quarterly, 51 (2), pp. 174-176
Publisher:
Fibonacci Association
Journal:
Fibonacci Quarterly
Issue Date:
3-May-2013
URI:
http://hdl.handle.net/10545/620892
Additional Links:
http://www.fq.math.ca/51-2.html; http://www.fq.math.ca/index.html
Type:
Article
Language:
en
ISSN:
0015-0517
Appears in Collections:
Department of Electronics, Computing & Maths

Full metadata record

DC FieldValue Language
dc.contributor.authorLarcombe, Peter J.en
dc.contributor.authorBagdasar, Ovidiuen
dc.date.accessioned2016-11-17T12:42:35Z-
dc.date.available2016-11-17T12:42:35Z-
dc.date.issued2013-05-03-
dc.identifier.citationLarcombe, P. J. and Bagdasar, O. (2013) 'On a result of Bunder involving Horadam sequences: A proof and generalization', Fibonacci Quarterly, 51 (2), pp. 174-176en
dc.identifier.issn0015-0517-
dc.identifier.urihttp://hdl.handle.net/10545/620892-
dc.description.abstractThis note introduces, proves, extends empirically and generalizes a short 1975 offering of M.W. Bunder who, in this journal, gave an isolated observation involving Horadam sequences on which work has been conducted for nearly half a century.en
dc.language.isoenen
dc.publisherFibonacci Associationen
dc.relation.urlhttp://www.fq.math.ca/51-2.htmlen
dc.relation.urlhttp://www.fq.math.ca/index.htmlen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectRecurrent sequencesen
dc.subjectHoradam sequencesen
dc.subjectComplex planeen
dc.titleOn a result of Bunder involving Horadam sequences: A proof and generalizationen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalFibonacci Quarterlyen
This item is licensed under a Creative Commons License
Creative Commons
All Items in UDORA are protected by copyright, with all rights reserved, unless otherwise indicated.